# SDR 97UAL900477

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Misrigged
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NO GREEN LIGHT ON LEFT MAIN LANDING GEAR WHEN GEAR HANDLE PUT IN DOWN POSITION.  GEAR DID NOT EXTEND AND WAS EXTENDED MANUALLY.
